# SDR AWXA200400247

- Difficulty date: February 22, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 8,809 hours, 3,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3962
- Condition: Discharged
- Location: Zone 221
- Part time: 8,809 hours, 3,383 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING B-02 CHECK THE EMERGENCY ESCAPE PATH LIGHTS WERE FOUND INOPERATIVE AT SEAT ROWS 1, 4 AND 20 LT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL) ABOVE L-1 DOOR, OPERATIONAL CHECK WAS GOOD.
